| Model Number |
MMT-523RNAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had scratches on the screen that affected the visibility, crack on the right of the screen about a half inch big, insulin was squirting during priming rather than a slow drip, had motor error, button error and a and e code error.The customer's blood glucose level as unknown.The insulin pump will not be returned for analysis.